초타원 곡선

수학노트
둘러보기로 가기 검색하러 가기

메모[편집]


관련된 항목들[편집]


관련논문[편집]

  • Keno Eilers, Modular Form Representation for Periods of Hyperelliptic Integrals, arXiv:1512.06765 [math.AG], December 18 2015, http://arxiv.org/abs/1512.06765, 10.3842/SIGMA.2016.060, http://dx.doi.org/10.3842/SIGMA.2016.060, SIGMA 12 (2016), 060, 13 pages
  • Eilers, Keno. “Modular Form Representation for Periods of Hyperelliptic Integrals.” arXiv:1512.06765 [math-Ph], December 18, 2015. http://arxiv.org/abs/1512.06765.
  • Srinivasan, Padmavathi. “Conductors and Minimal Discriminants of Hyperelliptic Curves with Rational Weierstrass Points.” arXiv:1508.05172 [math], August 21, 2015. http://arxiv.org/abs/1508.05172.
  • Börner, Michel, Irene I. Bouw, and Stefan Wewers. “The Functional Equation for L-Functions of Hyperelliptic Curves.” arXiv:1504.00508 [math], April 2, 2015. http://arxiv.org/abs/1504.00508.
  • Fité, Francesc, and Andrew V. Sutherland. “Sato-Tate Groups of y^2=x^8+c and y^2=x^7-Cx.” arXiv:1412.0125 [math], November 29, 2014. http://arxiv.org/abs/1412.0125.
  • Tadokoro, Yuuki. 2012. “The Period Matrix of the Hyperelliptic Curve $w^2=z^{2g+1}-1$”. ArXiv e-print 1211.6910. http://arxiv.org/abs/1211.6910.
  • Buser, Peter, and Robert Silhol. 2001. “Geodesics, Periods, and Equations of Real Hyperelliptic Curves.” Duke Mathematical Journal 108 (2) (June 1): 211–250. doi:http://dx.doi.org/10.1215/S0012-7094-01-10822-3.
  • Enolski, Victor, and Peter Richter. “Periods of Hyperelliptic Integrals Expressed in Terms of θ-Constants by Means of Thomae Formulae.” Philosophical Transactions of the Royal Society of London A: Mathematical, Physical and Engineering Sciences 366, no. 1867 (March 28, 2008): 1005–24. doi:10.1098/rsta.2007.2059.
  • Singerman, David. "Hyperelliptic maps and surfaces." Mathematica Slovaca 47.1 (1997): 93-97.
  • Schindler, Bernhard. 1993. “Period Matrices of Hyperelliptic Curves.” Manuscripta Mathematica 78 (1) (December 1): 369–380. http://dx.doi.org/10.1007/BF02599319.
  • Schiller, John. 1968. “Riemann Matrices for Hyperelliptic Surfaces with Involutions Other Than the Interchange of Sheets.” The Michigan Mathematical Journal 15 (3) (November): 283–287. doi:10.1307/mmj/1029000031.